Skip to Content
Exit Menu

Dr Xiaochuan Yang
Lecturer in Mathematics


I am Lecturer in Mathematics/Statistics at Brunel. My research interest lies in Probability Theory and its connection with analysis, statistics, and other disciplines of science and technology such as physics, machine learning, geometric and topological data analysis. Before joining Brunel, I held the position of EPSRC postdoc at the University of Bath, the Luxembourg-Singapore bilateral postdoc position, and visiting assistant professor position at Michigan State University. 


PhD Unviersité Paris-Est, France

MSc Université Paris-Est, France

BSc Jilin University, China

Newest selected publications

Lachi├Ęze-Rey, R., Peccati, G. and Yang, X. (2022) 'Quantitative two-scale stabilization on the Poisson space'. Annals of Applied Probability, 32 (4). pp. 3085 - 3145. ISSN: 1050-5164 Open Access Link

Journal article

Ghosh, S., Balasubramanian, K. and Yang, X. (2022) 'Fractal Gaussian Networks: A Sparse Random Graph Model Based on Gaussian Multiplicative Chaos'. IEEE Transactions on Information Theory, 68 (5). pp. 3234 - 3252. ISSN: 0018-9448 Open Access Link

Journal article

Nourdin, I., Peccati, G. and Yang, X. (2020) 'Restricted hypercontractivity on the Poisson space'. Proceedings of the American Mathematical Society, 148 (8). pp. 3617 - 3632. ISSN: 0002-9939 Open Access Link

Journal article

Seuret, S. and Yang, X. (2019) 'On sojourn of Brownian motion inside moving boundaries'. Stochastic Processes and their Applications, 129 (3). pp. 1 - 16. ISSN: 0304-4149 Open Access Link

Journal article

Yang, X. (2018) 'Multifractality of jump diffusion processes'. Annales de l'institut Henri Poincare (B) Probability and Statistics, 54 (4). pp. 2042 - 2074. ISSN: 0246-0203 Open Access Link

Journal article
More publications(6)